Problems Changing Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

karamac
New Member


Date Joined May 2006
Total Posts : 7
   Posted 5/20/2006 11:05 PM (GMT -7)   
Hi there ,,i'm so sorry u are having a bad time. I have been on paxil and switched to prozac and back again. I wonder if your doctor did a slow crossover from paxil to prozac as it sounds like u might be going through paxil withrawals with those brain zaps,,i  know them well from trying to direct taper from paxil once. U could have as someone already mentions,,weaned down on paxil as u titrated up on prozac,,but since u didn't,,i am sure the prozac will take over shortly and you paxil will leave your system though this can take a few wks to get it all  out of your tissues etc...hang in there and hope the prozac works for u better. It is a slightly more stimulating a/d than the paxil and makes u a little more assertive and but helps with anger and rejection issues i believe. They each seem to help with certain specific symptoms it seems.
 
All the best to u
Karamac
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:01 PM (GMT -7)
There are a total of 2,734,460 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151332 registered members. Please welcome our newest member, Blueswoman.
301 Guest(s), 11 Registered Member(s) are currently online.  Details
DQueen, PeteZa, 0311, THE HAPPY TURTLE, all4coop, rocckyd, time2reclaim, Suffering34, sam12, Red_34, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer